MAUDE Adverse Event Report: DEGANIA SILICONE, INC. VESSEL LOOP BLUE MAXI 2/PK; CLAMP, VASCULAR

DEGANIA SILICONE, INC. VESSEL LOOP BLUE MAXI 2/PK; CLAMP, VASCULAR
Model Number 30-723NS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported that a vessel loop, "snapped during procedure.".
 
Additional Manufacturer Narrative
A user facility reported that a vessel loop, "snapped during procedure." deroyal industries, inc.Requested return of the device but it was not available.A supplier corrective action request (scar) has been issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported that a vessel loop, "snapped during procedure." deroyal industries, inc.Requested return of the device but it was not available.Deroyal reviewed the work order for the lot and found no issues.An inventory check was performed on other lots as no inventory of the reported lot was on hand.Two finished good lots of (b)(4) each and one raw material lot of (b)(4) each were inspected and found to be acceptable.A review of the risk analysis and labeling was also conducted and both were found to be acceptable and no updates were needed.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) has been issued to the supplier, degania silicone.Degania silicone reviewed the manufacturing and in-process and final packaging inspection records of the reported lot.This review found that the products were manufactured, inspected, and packaged within conformance with the specifications.All parameters were found to be acceptable including tensile strength.Root cause: because the sample was not available for return and no issues could be identified in investigation, the root cause was unable to be determined.Potential root cause: while it is unable to be confirmed, there is a potential root cause that the vessel loop was damaged during use.Because the complaint description stated that the product was stretched, it is possible that this caused damage that caused the vessel loop to tear during the procedure.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
VESSEL LOOP BLUE MAXI 2/PK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
DEGANIA SILICONE, INC.
14 thurber blvd.
suite a
smithfield RI 02917
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22029253
Report Number2320762-2025-00005
Device Sequence Number12792962
Product Code DXC
UDI-Device Identifier00749756301312
UDI-Public00749756301312
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K981956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-723NS
Device Lot Number61111177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown